# SDR FDEA201210283766

- Difficulty date: October 28, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 83,471 hours, 33,362 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA034423
- Condition: Corroded
- Location: Bs 1521
- Part time: 83,471 hours, 33,362 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT FLOORBEAM COMPLETELY CORRODED THROUGH 2 ATTACH POINTS AS VIEWED FROM UNDER SURFACE STA 1521, LBL-3 TO RBL-3.  REPAIRED CORRODED CENTER CARGO COMPT FLOORBEAM AT STA 1521, LBL-3 TO RBL-3 AS REQ IAW SRM 53-00-01, FIG 8, MAJOR REPAIR.
